# SDR 98ZZZX4179

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908-951
- Part time: 61,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIXTEEN CRACKED FASTENER HOLES FOUND ALONG STR 14L AT STA 908 - 951.  REPAIRED PER DALFORT AEROSPACE, L.P. XEA X2-53-221 DATED 9-8-98, AND BOEING 737 SRM 53-30-3, FIG 42.  APPROVED DATA:  FAA FORM 8110-3 DATED 9-8-98.
